Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zapiski Nauchnykh Seminarov POMI, 2007, Volume 345, Pages 25–50 (Mi znsl95)  

This article is cited in 21 scientific papers (total in 21 papers)

Series of independent mean zero random variables in rearrangement invariant spaces with the Kruglov property

S. V. Astashkina, F. A. Sukochevb

a Samara State University
b Flinders University
References:
Abstract: This paper compares sequences of independent mean zero random variables in a rearrangement invariant space X on [0,1] with sequences of disjoint copies of individual terms in the corresponding rearrangement invariant space ZX2 on [0,). Principal results of the paper show that these sequences are equivalent in X and ZX2 respectively if and only if X possesses the (so-called) Kruglov property. We also apply our technique to complement well-known results concerning isomorphism between rearrangement invariant spaces on [0,1] and [0,).
Received: 09.03.2007
English version:
Journal of Mathematical Sciences (New York), 2008, Volume 148, Issue 6, Pages 795–809
DOI: https://doi.org/10.1007/s10958-008-0026-z
Bibliographic databases:
UDC: 517.5
Language: Russian
Citation: S. V. Astashkin, F. A. Sukochev, “Series of independent mean zero random variables in rearrangement invariant spaces with the Kruglov property”, Investigations on linear operators and function theory. Part 35, Zap. Nauchn. Sem. POMI, 345, POMI, St. Petersburg, 2007, 25–50; J. Math. Sci. (N. Y.), 148:6 (2008), 795–809
Citation in format AMSBIB
\Bibitem{AstSuk07}
\by S.~V.~Astashkin, F.~A.~Sukochev
\paper Series of independent mean zero random variables in rearrangement invariant spaces with the Kruglov property
\inbook Investigations on linear operators and function theory. Part~35
\serial Zap. Nauchn. Sem. POMI
\yr 2007
\vol 345
\pages 25--50
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl95}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2432174}
\elib{https://elibrary.ru/item.asp?id=9595484}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2008
\vol 148
\issue 6
\pages 795--809
\crossref{https://doi.org/10.1007/s10958-008-0026-z}
\elib{https://elibrary.ru/item.asp?id=13582331}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38549095540}
Linking options:
  • https://www.mathnet.ru/eng/znsl95
  • https://www.mathnet.ru/eng/znsl/v345/p25
  • This publication is cited in the following 21 articles:
    1. S. V. Astashkin, “Sequences of independent functions and structure of rearrangement invariant spaces”, Russian Math. Surveys, 79:3 (2024), 375–457  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Sergey V. Astashkin, The Rademacher System in Function Spaces, 2020, 29  crossref
    3. Junge M., Sukochev F., Zanin D., “Embeddings of Operator Ideals Into l-P-Spaces on Finite Von Neumann Algebras”, Adv. Math., 312 (2017), 473–546  crossref  mathscinet  zmath  isi  scopus
    4. Jiao Y., Sukochev F., Xie G., Zanin D., “-moment inequalities for independent and freely independent random variables”, J. Funct. Anal., 270:12 (2016), 4558–4596  crossref  mathscinet  zmath  isi  elib  scopus
    5. Astashkin S.V., Sukochev F.A., “Orlicz Sequence Spaces Spanned by Identically Distributed Independent Random Variables in l-P-Spaces”, J. Math. Anal. Appl., 413:1 (2014), 1–19  crossref  mathscinet  zmath  isi  elib  scopus
    6. S. V. Astashkin, “Martingale Rosenthal inequalities in symmetric spaces”, Sb. Math., 205:12 (2014), 1720–1740  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. Astashkin S., Sukochev F.A., Zanin D., “Disjointification Inequalities in Symmetric Quasi-Banach Spaces and Their Applications”, Pac. J. Math., 270:2 (2014), 257–285  crossref  mathscinet  zmath  isi  elib  scopus
    8. S. V. Astashkin, “On Complementability of Subspaces in Symmetric Spaces with the Kruglov Property”, Funct. Anal. Appl., 47:2 (2013), 148–151  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    9. S. V. Astashkin, “On subspaces generated by independent functions in symmetric spaces with Kruglov property”, St. Petersburg Math. J., 25:4 (2014), 513–527  mathnet  crossref  mathscinet  zmath  isi  elib
    10. Astashkin S.V., Tikhomirov K.E., “A Probabilistic Version of Rosenthal's Inequality”, Proc. Amer. Math. Soc., 141:10 (2013), 3539–3547  crossref  mathscinet  zmath  isi  elib  scopus
    11. S. V. Astashkin, “Rosenthal type inequalities for martingales in symmetric spaces”, Russian Math. (Iz. VUZ), 56:11 (2012), 52–57  mathnet  crossref  mathscinet
    12. Sukochev F., Zanin D., “Johnson-Schechtman Inequalities in the Free Probability Theory”, J. Funct. Anal., 263:10 (2012), 2921–2948  crossref  mathscinet  zmath  isi  elib  scopus
    13. Astashkin S.V., “Rademacher series and isomorphisms of rearrangement invariant spaces on the finite interval and on the semi-axis”, J. Funct. Anal., 260:1 (2011), 195–207  crossref  mathscinet  zmath  isi  elib  scopus
    14. S. V. Astashkin, K. E. Tikhomirov, “On Probability Analogs of Rosenthal's Inequality”, Math. Notes, 90:5 (2011), 644–650  mathnet  crossref  crossref  mathscinet  isi
    15. Astashkin S., Sukochev F., Wong Ch.P., “Disjointification of martingale differences and conditionally independent random variables with some applications”, Studia Math., 205:2 (2011), 171–200  crossref  mathscinet  zmath  isi  elib  scopus
    16. Astashkin S.V., Sukochev F.A., “Symmetric quasi-norms of sums of independent random variables in symmetric function spaces with the Kruglov property”, Israel J. Math., 184:1 (2011), 455–476  crossref  mathscinet  zmath  isi  elib  scopus
    17. S. V. Astashkin, F. A. Sukochev, “Independent functions and the geometry of Banach spaces”, Russian Math. Surveys, 65:6 (2010), 1003–1081  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    18. Astashkin S.V., Sukochev F.A., “Best constants in Rosenthal-type inequalities and the Kruglov operator”, Ann. Probab., 38:5 (2010), 1986–2008  crossref  mathscinet  zmath  isi  elib  scopus
    19. S. V. Astashkin, “Rademacher functions in symmetric spaces”, Journal of Mathematical Sciences, 169:6 (2010), 725–886  mathnet  crossref  mathscinet  zmath  elib
    20. Sukochev F.A., Zanin D., “Khinchin inequality and Banach–Saks type properties in rearrangement-invariant spaces”, Studia Math., 191:2 (2009), 101–122  crossref  mathscinet  zmath  isi  elib  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Записки научных семинаров ПОМИ
    Statistics & downloads:
    Abstract page:448
    Full-text PDF :95
    References:77
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025